Search Results

There are 9875 results for: content related to: Goal-oriented space–time adaptivity in the finite element Galerkin method for the computation of nonstationary incompressible flow

  1. Error estimate in a finite volume approximation of the partial asymptotic domain decomposition

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 14, 30 September 2013, Pages: 1892–1917, Grigory Panasenko and Marie-Claude Viallon

    Version of Record online : 27 FEB 2013, DOI: 10.1002/mma.2735

  2. Stability and consistency of nonhydrostatic free-surface models using the semi-implicit θ-method

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 5, 20 June 2013, Pages: 550–582, Sean Vitousek and Oliver B. Fringer

    Version of Record online : 21 NOV 2012, DOI: 10.1002/fld.3755

  3. Enriched isogeometric analysis of elliptic boundary value problems in domains with cracks and/or corners

    International Journal for Numerical Methods in Engineering

    Volume 97, Issue 3, 20 January 2014, Pages: 149–180, Hae-Soo Oh, Hyunju Kim and Jae Woo Jeong

    Version of Record online : 11 OCT 2013, DOI: 10.1002/nme.4580

  4. On the pressure approximation in nonstationary incompressible flow simulations on dynamically varying spatial meshes

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 6, 30 June 2012, Pages: 1045–1064, Michael Besier and Winnifried Wollner

    Version of Record online : 21 JUL 2011, DOI: 10.1002/fld.2625

  5. Building generalized open boundary conditions for fluid dynamics problems

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 4, 10 February 2013, Pages: 506–521, Eric Blayo and Véronique Martin

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3675

  6. On the R-boundedness of solution operator families of the generalized Stokes resolvent problem in an infinite layer

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 9, June 2015, Pages: 1888–1925, Hirokazu Saito

    Version of Record online : 26 JUN 2014, DOI: 10.1002/mma.3201

  7. Analysis of a two-level method for anisotropic diffusion equations on aligned and nonaligned grids

    Numerical Linear Algebra with Applications

    Volume 20, Issue 5, October 2013, Pages: 832–851, Guozhu Yu, Jinchao Xu and Ludmil T. Zikatanov

    Version of Record online : 27 JUN 2012, DOI: 10.1002/nla.1847

  8. A variational-inequality approach to stochastic boundary value problems with inequality constraints and its application to contact and elastoplasticity

    International Journal for Numerical Methods in Engineering

    Volume 89, Issue 13, 30 March 2012, Pages: 1665–1690, M. Arnst and R. Ghanem

    Version of Record online : 14 NOV 2011, DOI: 10.1002/nme.3307

  9. Finite element analysis and algorithms for single-crystal strain-gradient plasticity

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 6, 11 May 2012, Pages: 784–804, B.D. Reddy, C. Wieners and B. Wohlmuth

    Version of Record online : 5 APR 2012, DOI: 10.1002/nme.3347

  10. Sensitivity analysis for the generalized singular value decomposition

    Numerical Linear Algebra with Applications

    Volume 20, Issue 1, January 2013, Pages: 138–149, Xiao Shan Chen and Wen Li

    Version of Record online : 23 FEB 2012, DOI: 10.1002/nla.1829

  11. On the convergence of an approximate deconvolution model to the 3D mean Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 7, 15 May 2015, Pages: 1437–1450, Luca Bisconti

    Version of Record online : 8 MAY 2014, DOI: 10.1002/mma.3160

  12. Semilinear structural damped waves

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 11, 30 July 2014, Pages: 1570–1592, M. D'Abbicco and M. Reissig

    Version of Record online : 11 JUL 2013, DOI: 10.1002/mma.2913

  13. Guided Censored Regression

    Scandinavian Journal of Statistics

    Volume 42, Issue 1, March 2015, Pages: 214–233, Majda Talamakrouni, Anouar El Ghouch and Ingrid Van Keilegom

    Version of Record online : 2 JUN 2014, DOI: 10.1111/sjos.12103

  14. Positive solutions for systems of nonlinear second-order multipoint boundary value problems

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2502–2516, Johnny Henderson and Rodica Luca

    Version of Record online : 10 OCT 2013, DOI: 10.1002/mma.2993

  15. Adaptive control for high-order time-delay uncertain nonlinear system and application to chemical reactor system

    International Journal of Adaptive Control and Signal Processing

    Volume 29, Issue 2, February 2015, Pages: 224–241, Li-Na Lv, Zong-Yao Sun and Xue-Jun Xie

    Version of Record online : 27 JAN 2014, DOI: 10.1002/acs.2468

  16. Picone type formula for half-linear impulsive differential equations with discontinuous solutions

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 8, 30 May 2015, Pages: 1592–1600, A. Özbekler

    Version of Record online : 8 MAY 2014, DOI: 10.1002/mma.3171

  17. Robust self-tuning PI decoupling control of uncertain multivariable systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 4, April 2012, Pages: 316–332, Yue Fu and Tianyou Chai

    Version of Record online : 4 NOV 2011, DOI: 10.1002/acs.1285

  18. Adaptive fuzzy output feedback backstepping control of pure-feedback nonlinear systems via dynamic surface control technique

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 7, July 2013, Pages: 541–561, Shaocheng Tong and Yongming Li

    Version of Record online : 31 JUL 2012, DOI: 10.1002/acs.2325

  19. Multiple solutions for a modified Kirchhoff-type equation in RN

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 708–725, Zong-Hong Feng, Xian Wu and Hong-Xu Li

    Version of Record online : 4 JUN 2014, DOI: 10.1002/mma.3102

  20. On Measuring Uncertainty of Benchmarked Predictors with Application to Disease Risk Estimate

    Scandinavian Journal of Statistics

    Volume 41, Issue 2, June 2014, Pages: 394–413, Tatsuya Kubokawa, Mana Hasukawa and Kunihiko Takahashi

    Version of Record online : 4 OCT 2013, DOI: 10.1111/sjos.12040